# SDR 2012FA0000780

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Aircraft time: 20,471 hours
- Engine: Cont IO520BB
- Engine time: 1,374 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 1026
- Condition: Failed
- Location: Beacon
- Part time: 3,423 hours, 13,693 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE BEACON LIGHT WAS INOPERATIVE.  AFTER TROUBLESHOOTING THE TECH FOUND THE BEACON LIGHT TO BE AT FAULT.  R & R THE BEACON LIGHT SWITCH AND OPS CHECK WAS NORMAL.  THE EXISTING BEACON LIGHT SWITCH WAS INSTALLED 1/9/09 AT 17048 AC HRS WITH A TSN OF 3423.2 WITH AN ESTIMATED 13692.8 CYCLES. NO CAUSE OR RECOMENDATION AT THIS TIME.
